# SDR VQMA202203120001

- Difficulty date: April 14, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N905VR
- Make and model: Cessna 750
- Aircraft serial: 7500105
- Aircraft time: 17,209 hours, 10,423 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

UPDATE TO ADD CORRECTIVE ACTION.  WORK COMPLETED ON MOUNTAIN AVIATION WORK ORDER MTN-2302 BY WEST STAR AVIATION (CRS#: PAZ3068H): TROUBLESHOT MULTIPLE FAILURES AND COULD NOT DUPLICATE THE FAULT.  PERFORMED CHECK FLIGHT AND RECEIVED ANOTHER FADEC FAILURE. WORK COMPLETED ON MOUNTAIN AVIATION WORK ORDER MTN-2158 BY MOUNTAIN AVIATION (CRS#: VQMR053W):  INSPECTION FOUND THE FADECS NOT SEATED/FULLY CONNECTED.  REMOVED AND INSPECTED CONNECTIONS, REINSTALLED FADECS.  NO FURTHER ISSUES FOUND.
